Strattera - testicular pain

Discussion in 'General Parenting' started by Jules71, Apr 16, 2014.

  1. Jules71

    Jules71 Warrior Mom since 2007

    Has anyone experienced this? difficult child has been experiencing pain in his testicles and says there are lumps. Dr said everything is normal and he might just have some normal tenderness from stage 2 puberty. Thing is difficult child is convinced he has cancer. I decided to Google this symptom with Strattera since he recently started it. Sure enough there are many complaints of this being a side effect of the medication. The trip to the doctor did not ease his fears - he is in a lot of pain. Not sure what to do. He is very private and almost jumped me to get out of the office before the Dr came in to examine him. Says he's not doing that again. Should we stop the medication for a couple days to see if the pain stops? Will this mess up the dosing? He did 18mg for 3 weeks and then 40mg now for 2+ weeks.

    Sent from my ADVANCE 4.5 using Tapatalk
     
  2. Jules71

    Jules71 Warrior Mom since 2007

    aReactions reported by at least 2% of patients treated with atomoxetine, and greater than placebo. The following reactions did not meet this criterion but were reported by more atomoxetine-treated patients than placebo-treated patients and are possibly related to atomoxetine treatment: peripheral coldness, tachycardia, prostatitis, testicular pain, orgasm abnormal, flatulence, asthenia, feeling cold, muscle spasm, dysgeusia, agitation, restlessness, micturition urgency, pollakiuria, pruritus, urticaria, flushing, tremor, menstruation irregular, rash, and urinary retention. The following reactions were reported by at least 2% of patients treated with atomoxetine, and equal to or less than placebo: anxiety, diarrhea, back pain, headache, and oropharyngeal pain.

    http://www.rxlist.com/strattera-side-effects-drug-center.htm

    Sent from my ADVANCE 4.5 using Tapatalk
     
Loading...